# SDR SDR2004080

- Difficulty date: October 4, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Engine: Pwa PW127
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 959960714562
- Condition: Erratic
- Location: Avionics Rack
- Part time: 152 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE GEAR POSITION INDICATOR LIGHTS, THE CREW ALERTING SYSTEM AND THE GPWS AMBER LIGHT CAME ON AND OFF THREE TIMES.  REPLACED THE RADIO ALTIMETER TRANSCEIVER UNIT.
